# SDR ASOA201704281522

- Difficulty date: April 28, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: CC67012600962
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT INTERNAL STRUCTURE CORRODED WHERE TELESCOPIC DUCT ATTACHES. REPAIRED RT SLAT INTERNAL STRUCTURE IAW EA 30-2017-070 AND EC/TC EA 30-2017-070.
